Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

How to taper off a drug your on and if you need tol

I have been on Phentermine for 4 months for weight loss. I started at 30mg and went up to double that dose because the drug was no longer working at 30 mg. What is longest period of time you can be on this drug. If you have been on for awhile, do you need to gradully come off or can you just stop. If you have to taper off, how do you do that. I would qppreciate your advice in area of medication. I can't seem to find it anywhere else.

Thank you,
Susan
1 Responses
Avatar universal
Susan,

     Phenteramine is a diet medication that I don't typically prescribe.  I suggest that you discuss this issue further with your prescribing physician.  From my research on this medication, I found no reason for this medication to be tapered.  Good luck.

Sincerely,

HFHS MD-JM

Keywords: Phenteramine, diet medication
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area